MathSciNet Relay Station
MathSciNet bibliographic data
MR1443772 11R16 (11R27 11S40)
Washington, Lawrence C. A family of cubic fields and zeros of $3$-adic $L$-functions. J. Number Theory 63 (1997), no. 2, 408–417.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement